# SDR YENA2022101101011

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb EMB110*
- Aircraft serial: 025
- Aircraft time: 42,058 hours, 27,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  EMERGENCY LIGHTS AT AFT SERVICE AND ENTRY DOOR LININGS WERE FOUND INOP; REF TOMX WO 2082 NR 00148.  EMERGENCY LIGHT POWER UNITS WERE REPLACED PER EMB-190 AMM 33-50-01. SATISFACTORY TEST. COMPLETED BY:  201637252 -  VELASCO CARMONA,  RAUL 09/OCT/22. INSPECTED BY:  200103958 - PEREZ ROSAS, MIGUEL ANGEL 09/OCT/22.
